Basis properties of Lindqvist-Peetre functions in L-r (0,1)(n)


Bakasi O. , Gurka P., Lang J., Mendez O.

REVISTA MATEMATICA COMPLUTENSE, vol.30, no.1, pp.1-12, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 1
  • Publication Date: 2017
  • Doi Number: 10.1007/s13163-016-0212-3
  • Title of Journal : REVISTA MATEMATICA COMPLUTENSE
  • Page Numbers: pp.1-12

Abstract

We prove that the generalized p-trigonometric functions of Lindqvist and Peetre form a basis in the Lebesgue space L-r (0, 1)(n) for any r is an element of(1, infinity), provided and n <= 3 and p > p(n) >= 1.